# SDR DL72K971627

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Lt Aileron
- Component: 652176633
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AILERON SKIN PUNCTURED.  REPAIRED PER MM 57-51
